Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 4, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Jan 12, 2016, 3:53 PM EST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2016, 3:53 PM EST (20:53 UTC)
- Expired
- Jan 13, 2016, 8:54 PM EST
- In force
- 29 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
028 WHUS72 KKEY 122053 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 353 PM EST TUE JAN 12 2016 GMZ031>035-042>044-052>055-072>075-130330- /O.NEW.KKEY.SC.Y.0004.160112T2053Z-160113T1000Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 353 PM EST TUE JAN 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST WEDNESDAY. * WINDS...NORTHEAST WINDS WILL INCREASE TO NEAR 20 KNOTS ACROSS THE COASTAL WATERS OF THE FLORIDA KEYS. * WAVES/SEAS...SEAS WILL BUILD TO 6 TO 7 FEET ACROSS THE STRAITS OF FLORIDA AND THE DEEPER WATERS OF THE SOUTHEASTERN GULF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
5 follow-up statements
680 WHUS72 KKEY 130340 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1040 PM EST TUE JAN 12 2016 GMZ031>035-042>044-052>055-072>075-131000- /O.CON.KKEY.SC.Y.0004.000000T0000Z-160113T1000Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1040 PM EST TUE JAN 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...NORTHEAST WINDS WILL INCREASE TO NEAR 20 KNOTS ACROSS ALL NEAR AND OFFSHORE WATERS SURROUNDING THE FLORIDA KEYS OVERNIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 6 TO 7 FEET ACROSS THE STRAITS OF FLORIDA AND THE DEEPER WATERS OF THE SOUTHEASTERN GULF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
825 WHUS72 KKEY 130927 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 427 AM EST WED JAN 13 2016 GMZ031>035-042>044-131030- /O.CAN.KKEY.SC.Y.0004.000000T0000Z-160113T1000Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 427 AM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAWK CHANNEL...FLORIDA BAY...THE NEARSHORE GULF WATERS...AS WELL AS THE OUTER WATERS OF MAINLAND MONROE AND THE WATERS IN AND AROUND DRY TORTUGAS. $$ GMZ052>055-072>075-131600- /O.EXT.KKEY.SC.Y.0004.000000T0000Z-160113T1600Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 427 AM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...NORTHEAST WINDS OF NEAR 20 KNOTS WILL PREVAIL ON THE FLORIDA STRAITS. * WAVES/SEAS...SEAS OF 5 TO 7 FEET WITH THE HIGHEST SEAS IN THE GULFSTREAM CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
354 WHUS72 KKEY 131532 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1032 AM EST WED JAN 13 2016 GMZ052>055-072>075-132200- /O.EXT.KKEY.SC.Y.0004.000000T0000Z-160113T2200Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1032 AM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...NORTHEAST WINDS OF NEAR 20 KNOTS WILL PREVAIL ON THE FLORIDA STRAITS. * WAVES/SEAS...SEAS OF 5 TO 7 FEET WITH THE HIGHEST SEAS IN THE GULFSTREAM CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
458 WHUS72 KKEY 132057 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 357 PM EST WED JAN 13 2016 GMZ052>055-072>075-140400- /O.EXT.KKEY.SC.Y.0004.000000T0000Z-160114T0400Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 357 PM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL WINDS AND SEAS DECREASE... * WINDS...NORTHEAST WINDS OF NEAR 20 KNOTS OVER PORTIONS OF THE FLORIDA STRAITS WILL DIMINISH THIS EVENING. * WAVES/SEAS...SEAS OF 5 TO 7 FEET WITH THE HIGHEST SEAS IN THE GULFSTREAM WILL DIMINISH OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
490 WHUS72 KKEY 140154 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 854 PM EST WED JAN 13 2016 GMZ052>055-072>075-140300- /O.CAN.KKEY.SC.Y.0004.000000T0000Z-160114T0400Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 854 PM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT FOR THE FLORIDA STRAITS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 3:03 PM EST, 50 minutes earlier.
Area forecast discussion, Jan 12, 3:03 PM EST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
303 PM EST TUE JAN 12 2016
.DISCUSSION...IT HAS BEEN A CLOUDY DAY IN THE FLORIDA KEYS WITH
OCCASIONAL PATCHES OF LIGHT RAIN STREAKING ACROSS THE ISLAND CHAIN. A
SHALLOW LAYER OF NORTHEAST BREEZES GIVES WAY TO SOUTHWESTERLIES IN
THE LOWER TROPOSPHERE. THIS CONFIGURATION IS RIPE FOR ISENTROPIC
UPGLIDE AND CAN EXPLAIN THE EXTENSIVE CLOUD COVER AND NEARLY
WIDESPREAD RAINFALL ACCUMULATION. AS THE AFTERNOON PROGRESSED...THE
STRATIFORM RAIN HAS WEAKENED AND SHIFTED EAST. TEMPERATURES ACROSS
THE ISLAND CHAIN ARE IN THE MID TO UPPER 60S...LOWER THAN EXPECTED.
DEWPOINTS ARE IN THE LOWER 60S...SO HUMIDITY IS NOT AS LOW AS ONE MAY
LIKE. WINDS AT THE AVAILABLE MARINE LOCATIONS INDICATE NORTHEAST AT
15 TO 20 KNOTS.
.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...HIGH PRESSURE OVER THE
NORTHWESTERN GULF COAST AND NORTHERN PLAINS WILL CONSOLIDATE OVER THE
SOUTHEASTERN UNITED STATES TONIGHT AND ON WEDNESDAY. BREEZES WILL
FRESHEN AND DEWPOINTS WILL FALL INTO THE 50S. TEMPERATURES OVERNIGHT
WILL LIKELY FALL TO AROUND 60...WITH TEMPERATURES WEDNESDAY AFTERNOON
ONLY REACHING NEAR 70. A SOUTHERN STREAM DISTURBANCE NEAR OLD MEXICO
WILL EJECT ACROSS THE ARKLATEX AND PHASE WITH THE NORTHERN STREAM
WEDNESDAY NIGHT AND THURSDAY. THE RESULTING HEIGHT FALLS IN THE
NORTHERN GULF OF MEXICO WILL RESULT IN A VIGOROUS RESPONSE IN MASS
FIELDS LOCALLY AND IN THE SOUTHEASTERN GULF. WE CAN EXPECT 25 KNOTS
OF FLOW FROM THE BOUNDARY LAYER THROUGH THE LOWER TROPOSPHERE...ALL
THE WHILE...VEERING FROM THE EAST-SOUTHEAST TO THE SOUTHWEST.
CAPITALIZE THIS WITH 50 KNOTS OF WESTERLY FLOW IN THE MID
LEVELS...FAVORABLE VENTING ALOFT...AND A RICH TAP OF TROPICAL
THETA-E...AND THE INGREDIENTS APPEAR RIPE FOR CONVECTION THURSDAY AND
THURSDAY NIGHT. DESPITE THIS DETERMINISTIC SOLUTION...THE DETAILS
STILL REMAIN MURKY WITHIN THIS HIGHLY UNCERTAIN AND PROGRESSIVE
SOUTHERN STREAM PATTERN. WE ARE CONFIDENT IN THE CONTINUATION OF
FRESH TO STRONG BREEZES...AND A GRADUAL MODERATING TREND IN
TEMPERATURES.
&&
.LONG TERM (FRIDAY THROUGH TUESDAY)...WHATEVER DEVELOPS IN THE GULF
WILL BE IN THE ATLANTIC FRIDAY AND FRIDAY NIGHT. RESULTING IN LESS
PRECIPITATION CHANCES AND DECREASING WINDS. A VIGOROUS PACIFIC SHORT
WAVE WILL DIG INTO THE SOUTHERN PLAINS FRIDAY NIGHT AND SATURDAY...BY
SATURDAY NIGHT...CYCLOGENESIS WILL ONCE AGAIN PROGRESS IN THE
NORTHERN GULF OF MEXICO. AN IMPRESSIVE COCKTAIL OF CONVECTIVE
INGREDIENTS WILL ONCE AGAIN DEVELOP ACROSS THE SOUTHEASTERN GULF.
GIVEN THE UNCERTAINTY...WE INDICATE INCREASED WIND AND RAIN
CHANCES...BUT FAIL TO TRULY NAIL DOWN THE DETAILS IN THE FORECAST.
STAY TUNED.
&&
.MARINE...SMALL CRAFT ADVISORY IN EFFECT FOR ALL COASTAL WATERS OF
THE FLORIDA KEYS. NORTHEAST WINDS WILL INCREASE OVERNIGHT TO NEAR 20
KNOTS. FROM SYNOPSIS...A STATIONARY FRONT STRETCHING FROM THE
NORTHWEST BAHAMAS TO THE YUCATAN CHANNEL WILL BE SHOVED SOUTHEASTWARD
AWAY FROM THE COASTAL WATERS OF THE FLORIDA KEYS TONIGHT. HIGH
PRESSURE WILL EXPAND OVER THE EASTERN UNITED STATES AND BUILD DOWN
THE FLORIDA PENINSULA WEDNESDAY AND WEDNESDAY NIGHT. THEREAFTER...A
SERIES OF LOW PRESSURE SYSTEMS WILL RACE EASTWARD ACROSS THE NORTHERN
GULF OF MEXICO. WINDS WILL VARY GREATLY IN SPEED AND DIRECTION AS
THESE SYSTEMS PASS TO OUR NORTH.
&&
.AVIATION...CHANCE FOR LIGHT RAIN WILL CONTINUE TO DIMINISH...AND
VFR CONDITIONS ARE EXPECTED TO PREVAIL TONIGHT. WITH THAT
SAID...BROKEN TO OVERCAST SKIES ARE EXPECTED...WITH BASES AROUND 500
FT. SURFACE WINDS WILL BE AROUND 10 KNOTS AND GUSTY OUT OF THE
NORTHEAST...INCREASING TO 15 TO 20 KNOTS AND GUSTY LATE TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
KEY WEST 62 71 67 74 / - - 30 60
MARATHON 60 71 67 75 / - - 30 60
&&
.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 5 AM EST WEDNESDAY FOR GMZ031>035-
042>044-052>055-072>075.
&&
PUBLIC/MARINE.........CLR
AVIATION/NOWCASTS.....04
DATA COLLECTION.......CHESSER
VISIT US ON THE WEB AT WEATHER.GOV/KEY
FOLLOW US ON FACEBOOK AND TWITTER AT...
WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWESTHazardous weather outlook, Jan 12, 5:20 AM EST, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 520 AM EST TUE JAN 12 2016 FLZ076>078-GMZ031>035-042>044-052>055-072>075-131100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 520 AM EST TUE JAN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR AT LEAST A PORTION OF KEYS COASTAL WATERS TONIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS ANTICIPATED ALONG THE FLORIDA KEYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR SEVERAL PERIODS AND AT LEAST A PORTION OF OUR MARINE DISTRICT WEDNESDAY THROUGH FRIDAY...WITH THE HIGHEST WINDS EXPECTED THURSDAY NIGHT AND FRIDAY MORNING. OTHERWISE...ISOLATED THUNDERSTORMS ARE POSSIBLE ALONG THE FLORIDA KEYS...AS WELL AS OVER NEARSHORE AND OFFSHORE WATERS SURROUNDING THE ISLAND CHAIN THURSDAY NIGHT. THE PRIMARY THUNDERSTORM HAZARDS WILL BE STRONG GUSTY WINDS AND CLOUD TO SURFACE LIGHTNING STRIKES. THEREAFTER...A SMALL CRAFT ADVISORY MAY BE REQUIRED SUNDAY AND SUNDAY NIGHT. IN ADDITION...ISOLATED THUNDERSTORMS ARE POSSIBLE FOR THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. APA
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.